| Undetectable for years: what's happening now?
Jan 17, 2005
I first tested HIV positive in Feb. 1987 and I have been well since. No problems except lipodystrophy, for which I had some surgery this fall. My viral load has been below 50 for the past several years, but I just got the results of the most recent test and the VL was 172. Intellectually, I know it's too early to be concerned, that I need to look at a subsequent test. But I just need to know there is something else waiting for me in the drug pipeline which will keep me from sliding into bad health. I have always taken my drugs faithfully; for the past couple of years they have been Reyataz, Emtriva, Norvir, and Viread. Before that, Crixivan, Epivir, Zerit, and before that, AZT. I've taken a lot of drugs in the past (almost) 18 years. The most recent labs, by the way, showed T-cells above 500 and percentage at 28. In case the viral load is not just a blip, are there some other drugs waiting? Thank you for your time and help.
| Response from Dr. Holodniy
I think it's a blip and yes you have options.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Night Sweats A Symptom Of Acute HIV Infection?
- Seroconverting After Blowjob From A Prostitute
- Blisters After Licking Penis Worried I Have HIV
- Loose Stool After Breast Sucking Sign Of HIV AIDS
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.